Untersuchungen zum Hilbertschen Irreduzibilitätssatz

W., Franz

Mathematische Zeitschrift (1931)

  • Volume: 33, page 275-293
  • ISSN: 0025-5874; 1432-1823

How to cite


Franz, W.,. "Untersuchungen zum Hilbertschen Irreduzibilitätssatz." Mathematische Zeitschrift 33 (1931): 275-293. <http://eudml.org/doc/168271>.

author = {Franz, W.,},
journal = {Mathematische Zeitschrift},
pages = {275-293},
title = {Untersuchungen zum Hilbertschen Irreduzibilitätssatz},
url = {http://eudml.org/doc/168271},
volume = {33},
year = {1931},

AU - Franz, W.,
TI - Untersuchungen zum Hilbertschen Irreduzibilitätssatz
JO - Mathematische Zeitschrift
PY - 1931
VL - 33
SP - 275
EP - 293
UR - http://eudml.org/doc/168271
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.